# SDR USAA2012070200027

- Difficulty date: May 31, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632012
- Part serial: BN974
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - RIGHT OUTBOARD TRAILING EDGE MID-FLAP HAS MULTIPLE (3) AREAS OF CORROSION; 1"X1"X.002"; 1.5"X1"X.005"; 1.5"X1.5"X.006" ON UPPER LEADING EDGE SURFACE FROM WBL 262 TO WBL 400.  REMOVED AND REPLACED MID-FLAP ASSEMBLY.
